# SDR SWAA021794

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 17,353 hours, 14,643 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 65C25746141A
- Part serial: 0282
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT ELEVATOR DELAMINATED AT FWD CENTER UPPER SKIN.  REMOVED AND REPLACED LEFT ELEVATOR AND TAB PER MM.
